# SDR SWIA201541337

- Difficulty date: May 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SURROUND STRUCTURE AVIONICS BAY DOOR OPENING, INTERCOSTAL, STR 27, PN SH670-32075-4 CORRODED. R & R IAW SRM.
